# SDR ASAA0280255

- Difficulty date: August 8, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Part number: D29982107
- Part serial: 2014
- Condition: Failed
- Location: Evac Slide
- Part time: 20,320 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FORWARD PASSENGER DOOR EMERGENCY SLIDE HARNESS FAILED SYSTEM CHECK.  REPLACED EMERGENCY SLIDE.  SYSTEM CHECKED OK.  (M)
